Periodicity of one-dimensional tilings

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review


The tiling problem is closely connected with a number of problems of information theory. We show that the Wang-Moore conjec­ture is valid for the one dimensional case. Namely, any set of templates which permits a tiling of the set ℤ of integers also permits a periodic tiling. We also show that any tiling of ℤ by one template is necessarily periodic. The obtained results are also valid for tiling of the set IR of real numbers.

Original languageEnglish
Title of host publicationError Control, Cryptology, and Speech Compression - Workshop on Information Protection, Selected Papers
EditorsAndrew Chmora, Stephen B. Wicker
PublisherSpringer Verlag
Number of pages6
ISBN (Print)9783540582656
StatePublished - 1994
Externally publishedYes
EventWorkshop on Information Protection, 1993 - Moscow, Russian Federation
Duration: 6 Dec 19939 Dec 1993

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume829 LNCS
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349


ConferenceWorkshop on Information Protection, 1993
Country/TerritoryRussian Federation


Dive into the research topics of 'Periodicity of one-dimensional tilings'. Together they form a unique fingerprint.

Cite this